# SDR CALA2013081390392

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,237 hours, 15,752 cycles
- Engine: Pwa PW2037
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 566918
- Part serial: 106
- Condition: Faulty
- Location: Posit 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERBOARD EXHAUST VALVE NOT IN PROPER POSITION (NOT FULLY OPEN) REPLACED EQPT COOLING OVERBOARD EXHAUST VALVE IAW AMM.
